| Model Number |
M006L8406961 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2022 that a flexiva pulse id laser fiber was opened for use on (b)(6) 2022.During preparation, there was a small hole observed on the sterile packaging.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.